Zauner, K.G. (2002) The existence of equilibrium in games with randomly perturbed payoffs and applications to experimental economics. Mathematical Social Sciences, 44 (1). pp. 115-120. ISSN 0165-4896Full text not available from this repository.
I present an equilibrium existence result for games with perturbed payoffs by extending Milgrom and Weber’s [Mathematics and Operations Research 10 (1985) 619] proof of existence of equilibrium in incomplete information games to integrable utility functions and show that their assumption of ‘Equicontinuous Payoffs’ is redundant. I apply this result to games with randomly, for example, normally, logistically, or double exponentially perturbed payoffs studied in experimental economics.
|Institution:||The University of York|
|Academic Units:||The University of York > Economics and Related Studies (York)|
|Depositing User:||York RAE Import|
|Date Deposited:||27 Mar 2009 09:26|
|Last Modified:||27 Mar 2009 09:26|
|Publisher:||Elsevier Science B.V.|